全部成果分类

  • 2011(4)
  • 数学物理学报英...(4)
  • 数学学院(4)

按条件检索“4”条记录

已选条件: 出版年: 2011 × 出版物中文: 数学物理学报英文版 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A RISK-SENSITIVE STOCHASTIC MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL OF JUMP DIFFUSIONS AND ITS APPLICATIONS SCOPUS SCIE

作者:Shi Jingtao; Wu Zhen

作者机构:[Jingtao, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhen, W] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.2,419-433

WOS被引数:7

资源类型:期刊论文

WOS:000289007900006

2. SUBALGEBRAS AND FINITISTIC DIMENSIONS OF ARTIN ALGEBRAS SCOPUS SCIE

作者:Zhang Aiping; Zhang Shunhua

作者机构:[Aiping, Z] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China;[ Shunhua, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.5,2033-2040

WOS被引数:1

资源类型:期刊论文

WOS:000295352500029

3. THE UPWIND FINITE DIFFERENCE METHOD FOR MOVING BOUNDARY VALUE PROBLEM OF COUPLED SYSTEM SCOPUS SCIE

作者:Yuan Yirang

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.3,857-881

资源类型:期刊论文

WOS:000290843200010

4. MULTIPLE POSITIVE SOLUTIONS FOR FIRST ORDER IMPULSIVE SUPERLINEAR INTEGRO-DIFFERENTIAL EQUATIONS ON THE HALF LINE SCOPUS SCIE

作者:Guo Dajun

作者机构:[Guo, D] Department of Mathematics, Shandong University, Jinan 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2011,Vol.31,Issue.3,1167-1178

WOS被引数:6

资源类型:期刊论文

WOS:000290843200035

TOP